# SDR DALA2025061004430

- Difficulty date: June 9, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 94,609 hours, 18,611 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 1708 1R DOOR SLIDE ARMED IND LIGHT ON THE 1L F/A PANEL INOP. LIGHT AT THE DOOR IS OK. CORRECTIVE ACTION: FCP VALIDATION C/W. AS PER CREW, ARM LIGHT ON F/A PANEL CAME BACK ON AFTER MIN. CYCLED 1L DOOR ARM/DIS-ARM NO FAULTS NOTED. OPS CHK NML PER B767-300 AMM 52-71. (1013776).
